Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2008, Article ID 495075, 9 pages
http://dx.doi.org/10.1155/2008/495075
Research Article

Error Bound of Periodic Signals in the Hölder Metric

1121 Mahashweta Nagar, Ujjain 456010, India
2Department of Mathematics, Jawaharlal Institute of Technology, Borawan 451228, Dist. Khargone, India

Received 16 October 2007; Revised 16 January 2008; Accepted 9 March 2008

Academic Editor: Narendra Kumar Govil

Copyright © 2008 Tikam Singh and Pravin Mahajan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We obtain two theorems to determine the error bound between input periodic signals and processed output signals, whenever signals belong to 𝐻 𝜔 -space and as a processor we have taken ( 𝐶 , 1 ) ( 𝐸 , 1 ) -mean and generalized an early result of Lal and Yadav in (2001).